Journal of Applied Mathematics and Computation

ISSN Print: 2576-0645 Downloads: 73748 Total View: 1204260
Frequency: quarterly ISSN Online: 2576-0653 CODEN: JAMCEZ
Email: jamc@hillpublisher.com

Location: Home >> Volumes & Issues >> Volume 2, Issue 1

Volume 2, Issue 1 (2018)

3 articles in this issue

Article Open Access

Generation of Fractal Vessel Structure Functions by Using the Lindenmayer System

Sevcan Emek1, Şebnem Bora1

DOI:http://dx.doi.org/10.26855/jamc.2018.01.001

Views: Published: March 1,2018

Article Open Access

Exploiting of Adaptive Multi Agent System Theory in Modeling and Simulation: A Survey

Rabia Korkmaz Tan, Şebnem Bora

DOI:http://dx.doi.org/10.26855/jamc.2018.01.002

Views: Published: March 1,2018

Article Open Access

The Solution of Multiplicative Non-Homogeneous Linear Differential Equations

Numan Yalçın1, Ercan Çelik2

DOI:http://dx.doi.org/10.26855/jamc.2018.01.003

Views: Published: March 1,2018